Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1978, Volume 36, Number 2, Pages 183–192 (Mi tmf4299)  

This article is cited in 3 scientific papers (total in 3 papers)

Singularities of Feynman diagrams in the coordinate space

V. A. Smirnov
References:
Abstract: The wave front WF(Gk)WF(Gk) of an arbitrary Feynman diagram with kk external vertices is described. It is shown that G2(x1,x2)G2(x1,x2) can have singularities only for (x1x2)2=0(x1x2)2=0, and G3(x1,x2,x3)G3(x1,x2,x3) only when (xjxj)2=0 for certain jj. It is shown that in the case of four or more external vertices the simplest diagrams have singularities not only on the light cones with respect to xjxj.
Received: 16.11.1977
English version:
Theoretical and Mathematical Physics, 1978, Volume 36, Issue 2, Pages 676–682
DOI: https://doi.org/10.1007/BF01036480
Bibliographic databases:
Language: Russian
Citation: V. A. Smirnov, “Singularities of Feynman diagrams in the coordinate space”, TMF, 36:2 (1978), 183–192; Theoret. and Math. Phys., 36:2 (1978), 676–682
Citation in format AMSBIB
\Bibitem{Smi78}
\by V.~A.~Smirnov
\paper Singularities of Feynman diagrams in the coordinate space
\jour TMF
\yr 1978
\vol 36
\issue 2
\pages 183--192
\mathnet{http://mi.mathnet.ru/tmf4299}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=522834}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 36
\issue 2
\pages 676--682
\crossref{https://doi.org/10.1007/BF01036480}
Linking options:
  • https://www.mathnet.ru/eng/tmf4299
  • https://www.mathnet.ru/eng/tmf/v36/i2/p183
  • This publication is cited in the following 3 articles:
    1. V. A. Smirnov, “Feynman Amplitudes as Tempered Distributions”, Fortschr. Phys., 33:9 (1985), 495  crossref
    2. V. A. Smirnov, “The singularities of Feynman diagrams in the coordinate space and the α-representation”, Theoret. and Math. Phys., 46:1 (1981), 17–21  mathnet  crossref  mathscinet  isi
    3. V. A. Smirnov, “Singular structure of Feynman diagrams”, Theoret. and Math. Phys., 41:3 (1979), 1056–1059  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:264
    Full-text PDF :92
    References:49
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025